DOI 10.1007/s12185-024-03849-2
Newly diagnosed multiple myeloma with bleeding and coagulation abnormalities caused by a thrombin-inhibiting substance.
Аннотация
Approximately 7% of patients with newly diagnosed multiple myeloma (MM) experience bleeding complications with varying causes, but few reports have described these complications. Here we report the case of a patient with newly diagnosed MM who presented with a bleeding tendency and various coagulation abnormalities. Chromogenic assays, thrombin time, and reptilase time revealed the presence of a thrombin-inhibiting substance that inhibited release of fibrinopeptide A from fibrinogen. The coagulation abnormalities improved after treatment with daratumumab, lenalidomide, and dexamethasone. As the thrombin inhibition mechanism remains unclear, no previous studies have reported recent treatment outcomes in older patients producing thrombin-inhibiting substances, which can hinder clinical treatment. Therefore, we believe that the diagnosis and the treatment course of this case provide valuable information. Moreover, such case reports provide significant insights into the pathophysiology of bleeding complications associated with MM.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.